# SDR DL72L980083

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK NR 3 SLAT O/B TRACK VERTICAL STIFFENER ON WING FRONT SPAR.  REPLACED ANGLE PER M/M 57-20-21 NR 14.
